• Welcome! It’s great to see you. Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

    If you'd like to talk with people who know what it's like

  • Safety Notice: This section on Psychiatric Drugs/Medications enables people to share their personal experiences of using such drugs/medications. Always seek the advice of your doctor, psychiatrist or other qualified health professional before making any changes to your medications or with any questions you may have regarding drugs/medications. In considering coming off psychiatric drugs it is very important that you are aware that most psychiatric drugs can cause withdrawal reactions, sometimes including life-threatening emotional and physical withdrawal problems. In short, it is not only dangerous to start taking psychiatric drugs, it can also be dangerous to stop them. Withdrawal from psychiatric drugs should only be done carefully under experienced clinical supervision.

Depot - Risperdal Consta

messymoo

messymoo

ACCOUNT CLOSED
Joined
Jan 30, 2008
Messages
11,595
Location
Under a rock
I'm on this depot every fortnight and every time recently (the last 4/5 times) I bleed really heavily afterwards from the site and they get me in a right mess even when they are prepared with cotton wool. They are going to speak to my GP as they asked if I was on any meds like warfarin which I am not. Does anyone have any idea whats happening? I never used to bleed at all. :scratcheshead:
 
SarahD

SarahD

Well-known member
Joined
Oct 21, 2014
Messages
2,095
Location
UK
Hi messymoo. I don't have an answer. I think you should see your GP and see if you can have blood tests to make sure there isn't a medical reason why you are bleeding more easily.

Do you take any supplements like vitamin E and (I think) ginkgo biloba, some can thin the blood.

Otherwise, is the person giving you the injection skilled and doing it in the right place? Could they be hitting a vein? Maybe try a different site?
 
messymoo

messymoo

ACCOUNT CLOSED
Joined
Jan 30, 2008
Messages
11,595
Location
Under a rock
Thanks for your reply Sarah I am going to the GP in a couple of weeks time. I will ask him about it then.
Your probably right and they are just hitting a vein or something. I shouldn't worry so much.
 
Top